MathSciNet Relay Station
MathSciNet bibliographic data
MR1815425 53C25 (53C29 55P35)
Dessai, Anand On the topology of scalar-flat manifolds. Bull. London Math. Soc. 33 (2001), no. 2, 203–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement